# SDR SWAA2019121769723

- Difficulty date: December 5, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 54,294 hours, 32,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Bs 500d Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD R/H SUPPORT ANGLE CORRODED AT BS. 500D, RBL 26. / R&R ANGLE PER SRM & DWG.
